Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV PEP sickness
Feb 8, 2008

I had an HIV scare and went to the hospital, I told them about PEP and they gave me a one day dosage after research I realized that my risk was pretty low so decided not to continue. However, it has been 6 days since I took the medication (one time only) and I feel pretty sick and feel like vomiting and have no appetite. Is this normal? They told me the medication is strong but how long will this last?

Response from Dr. Henry

One day of HIV medications only occasionally results in ongoing stomach/appetite problems a week after stopping . KH



Previous
STOCKRIN TIMES
Next
PN and Lidoderm

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement